PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 109 | 2 | 137-152
Tytuł artykułu

The zero distribution and uniqueness of difference-differential polynomials

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider the zero distribution of difference-differential polynomials of meromorphic functions and present some results which can be seen as the discrete analogues of the Hayman conjecture. In addition, we also investigate the uniqueness of difference-differential polynomials of entire functions sharing one common value. Our theorems improve some results of Luo and Lin [J. Math. Anal. Appl. 377 (2011), 441-449] and Liu, Liu and Cao [Appl. Math. J. Chinese Univ. 27 (2012), 94-104].
Słowa kluczowe
Rocznik
Tom
109
Numer
2
Strony
137-152
Opis fizyczny
Daty
wydano
2013
Twórcy
autor
  • Department of Mathematics, Nanchang University, Nanchang, Jiangxi, 330031, P.R. China
autor
  • Department of Mathematics, Nanchang University, Nanchang, Jiangxi, 330031, P.R. China
  • Shandong University, School of Mathematics, Jinan, Shandong, 250100, P.R. China
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-ap109-2-3
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.